# SDR ZZDA2011997

- Difficulty date: December 5, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE GROUND LIGHT W/N ILLUMINATE.  REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY.  (M1670) PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, OP'S CHECKS IAW AMM 33-51.
